# SDR 99ZZZM182

- Difficulty date: December 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N75429
- Make and model: Boeing 727-2F9
- Aircraft serial: 21427
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: S106
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TNN - DURING S-CHECK INSPECTION AT AIR ASIA, PASSENGER CABIN EMERGENCY EXIT LIGHT BATTERIES WERE FOUND INOPERATIVE.  THE BATTERIES, P/N S104 AND 106 WERE REMOVED AND REPLACED PER B727 MM 33-50-0 AND OPERATIONAL CHECK FOUND SATISFACTORY.  (M)
